MathSciNet Relay Station
MathSciNet bibliographic data
MR2260596 90C26 (65G40 91B26)
Zilinskas, Julius; Bogle, Ian David Lockhart Balanced random interval arithmetic in market model estimation. European J. Oper. Res. 175 (2006), no. 3, 1367–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement